Nausea, Dizziness, Constipation, Constant Headaches, Backaches, Tiredness?
I am 27/F. For the past 2 weeks I’ve had Nausea, Slight Cramping, Backache, Constant Headaches, Constipation & have recently started feeling tired. I have been on the pill for 15 years & recently stopped taking the pill now for about 2 months. In the past I have had Anemia & have always had Low Iron Deficiencies but I am pretty good with that. I eat fairly healthy and my health has always been excellent. I don’t smoke. Do these symptoms sound familiar to anyone? I will be booking an appointment to see a doctor but just wanted to know if anyone could please provide me with possible answers?
Answer by Kixx and Giggles
There have been many women that have these same exact symptoms after going off the pill. Myself included.
You could quite possibly be pregnant, or this is your body’s reaction to going off the pill. Also know as Post-Pill Amenorrhea.
Your body may take weeks or even months to get back to pre-pill normality.
If you don’t get your period soon, I would recommend taking a pregnancy test soon to ensure if you are pregnant that you’re getting pre-natal care.
nausea tiredness: Nausea, Dizziness, Constipation, Constant Headaches, Backaches, Tiredness?
Incoming search terms:
- nausea feeling sick headpain and fatigue
- backache tiredness
- dizziness backache constipation
- fatigue frequent headaches backaches
- nausea backache dizziness
- nausea dizziness headache backache